# SDR SWIA200514918

- Difficulty date: April 13, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 3,792 hours, 3,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LEFT FLOORBEAM LBL 9.0 OUTBOARD ATTACH ANGLE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.    REPLACED ANGLE IAW CRJ SRM 51-40-71, 51-42-06, 51-42-21 & 51-23-00.
